A Unique Common Fixed Point Theorem for Four Maps With Asymptotic Regularity Condition in Cone Metric Spaces

Main Article Content

K. P. R. Rao
G. N. V. Kishore
N. Srinivasa Rao

Abstract

In this paper, we obtain a unique common fixed point theorem for four self maps with asymptotic regularity condition and satisfying Ciric type weak contractive condition in cone metric spaces. Our result generalizes and improves some recent results in cone metric spaces.

Article Details

How to Cite
Rao, K. P. R. ., Kishore, G. N. V. ., & Rao, N. S. . (2022). A Unique Common Fixed Point Theorem for Four Maps With Asymptotic Regularity Condition in Cone Metric Spaces. Journal of Advanced Studies in Topology, 3(2), 29–37. Retrieved from https://m-sciences.com/index.php/jast/article/view/53
Section
Research Articles